Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What is the cure for chronic back pain and hypothyroidism?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Multiple issues with back, both on the spine and nearby, from T-5 down to C-1 or 2, I think. Have chronic pain; hence, the morphine, hydrocodone, and Cymbalta. *Undiagnosed, virulent skin rash from top of head to toes for the last 2+ yrs. Most 'bites' bleed profusely when the scabs come off during a shower or at any other time. There is similarities of shapes, colors, and textures in all of the debris that come out during the bleedings and 'leavings' wherever I sit, stand or sleep. *Periods of chronic depressions. *Hypothyroidism. *Long-Q Syndrome of the heart *Agoraphobia *ADD ~ hypo, not hyper *Had a full hysterectomy due to endometrosis, 1979. *Surgery on left knee for torn meniscus disc, 1993; 2nd surgery at same location in 1994 to remove disc chips that remained in kneecap after 1st surgery. *Had 1 child, female, 1968. *In my childhood, had tonsils and adnoids removed; later, had an appendectomy. **Since childhood, have been fatigued, and chronically constipated. Diagnosed as IBS, diverticulosis (or -litus?). Other diagnoses include: fibromyalgia or myofibralgia (?); arthritis; hypo- (when one's sugar goes low quickly) (I can't remember anything right now.).
Posted Mon, 16 Dec 2013 in General Health
Answered by Dr. Chakravarthy Mazumdar 11 hours later
Brief Answer: Retype your problem. Detailed Answer: Hi, I am sorry that there was a technical fault happened at your end. Unable to see your message here. However I could read your medical history only. It seems to be complex. I will take it up if you can retype your actual problem here. what are you question to me specifically. It will help me assist you further.
Above answer was peer-reviewed by
Follow-up: What is the cure for chronic back pain and hypothyroidism? 11 hours later
Dear Doctor, A synopsis of my first message and question is: I am traveling this week and have acquired a cold/flu/whatever that is laying me low. I am concerned about OTC cold medicines interacting with my current medications, which are as follows: Amphetamine Salts ~ 45 mg in AM/ 45 mg at mid-day/ 30 mg in late afternoon. For ADD, HYPO, not hyper. For chronic back pain from T-5 thru C1 or 2 ~ Morphine Sulfate, 30 mg every 12 hrs./ Cymbalta, 60 mg in AM/ 30 mg at nighttime./ Hydrocodone-Acetaminophen 10-325, one-two tabs every 4 hours as needed for breakthrough pain./ Synthroid, 112 mcg in AM for HYPOthyroidism,/ Furosemide, 40 mg once a day in AM,/ Spironolacatone, 50 mg once in AM ((both for edema and heart),/ Alprazolam, 0.5 mg once at bedtime or during the day for anxiety. Can you help me? Cordially, XXXX
Answered by Dr. Chakravarthy Mazumdar 19 hours later
Brief Answer: otc cold medicines are safe Detailed Answer: Hi. The OTC medicines like Tylenol cold, benadryl are reasonably safe. I have checked the interactions and they are not serious. Still I suggest to reserve them only when in need. If home remedies work you should rely on them. Warm and salt water gargles help. Honey helps relieve cough. Prefer only hot food.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor